# SDR AALA202402121581

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,659 hours, 37,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6877RP
- Condition: Deformed
- Location: Overwing Door
- Part time: 70,205 hours, 33,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ENCLOSURE OFFWING ESCAPE SLIDE ON LEFT HAND WING. REPLACED ENCLOSURE OFFWING ESCAPE SLIDE ON LEFT HAND WING.
